American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 68 found      Go to page: 1 2 3

[31] Shelly Garion and Aner Shalev. Commutator maps, measure preservation, and $T$-systems. Trans. Amer. Math. Soc. 361 (2009) 4631-4651. MR 2506422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Michael Larsen and Aner Shalev. Word maps and Waring type problems. J. Amer. Math. Soc. 22 (2009) 437-466. MR 2476780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] R. M. Guralnick, W. M. Kantor, M. Kassabov and A. Lubotzky. Presentations of finite simple groups: A quantitative approach. J. Amer. Math. Soc. 21 (2008) 711-774. MR 2393425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Hiroyoshi Yamaki. The order of a group of even order. Proc. Amer. Math. Soc. 136 (2008) 397-402. MR 2358476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Dimitri Leemans. Almost simple groups of Suzuki type acting on polytopes. Proc. Amer. Math. Soc. 134 (2006) 3649-3651. MR 2240679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Alexander Moretó. On the number of different prime divisors of element orders. Proc. Amer. Math. Soc. 134 (2006) 617-619. MR 2180876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Manish Kumar. Valuations and rank of ordered abelian groups. Proc. Amer. Math. Soc. 133 (2005) 343-348. MR 2093053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] A. S. Kleshchev and A. E. Zalesski. Minimal polynomials of elements of order $p$ in $p$-modular projective representations of alternating groups. Proc. Amer. Math. Soc. 132 (2004) 1605-1612. MR 2051120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] David Gluck and Kay Magaard. The extraspecial case of the $k(GV)\;$ problem. Trans. Amer. Math. Soc. 354 (2002) 287-333. MR 1859277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Curtis D. Bennett and Sergey Shpectorov. A remark on a theorem of J. Tits. Proc. Amer. Math. Soc. 129 (2001) 2571-2579. MR 1838379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Shreeram S. Abhyankar and Nicholas F. J. Inglis. Galois groups of some vectorial polynomials. Trans. Amer. Math. Soc. 353 (2001) 2941-2969. MR 1828480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Shreeram S. Abhyankar. Resolution of singularities and modular Galois theory. Bull. Amer. Math. Soc. 38 (2001) 131-169. MR 1816069.
Abstract, references, and article information   
View Article: PDF

[43] Shreeram S. Abhyankar. Galois embeddings for linear groups. Trans. Amer. Math. Soc. 352 (2000) 3881-3912. MR 1650057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Shreeram S. Abhyankar, Stephen D. Cohen and Michael E. Zieve. Bivariate factorizations connecting Dickson polynomials and Galois theory. Trans. Amer. Math. Soc. 352 (2000) 2871-2887. MR 1491853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Shreeram S. Abhyankar. Semilinear transformations. Proc. Amer. Math. Soc. 127 (1999) 2511-2525. MR 1676323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Martin W. Liebeck and Aner Shalev. Simple groups, permutation groups, and probability. J. Amer. Math. Soc. 12 (1999) 497-520. MR 1639620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Naoki Chigira, Nobuo Iiyori and Hiroyoshi Yamaki. Nonabelian Sylow subgroups of finite groups of even order. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 88-90. MR 1661753.
Abstract, references, and article information   
View Article: PDF

[48] Shreeram S. Abhyankar and Paul A. Loomis. Once more nice equations for nice groups. Proc. Amer. Math. Soc. 126 (1998) 1885-1896. MR 1459101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Shreeram S. Abhyankar. Polynomial expansion. Proc. Amer. Math. Soc. 126 (1998) 1583-1596. MR 1443142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Shreeram S. Abhyankar. Local fundamental groups of algebraic varieties. Proc. Amer. Math. Soc. 125 (1997) 1635-1641. MR 1403110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Shreeram S. Abhyankar. Projective polynomials. Proc. Amer. Math. Soc. 125 (1997) 1643-1650. MR 1403111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Jan Saxl, Saharon Shelah and Simon Thomas. Infinite products of finite simple groups. Trans. Amer. Math. Soc. 348 (1996) 4611-4641. MR 1376555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Shreeram S. Abhyankar. More nice equations for nice groups . Proc. Amer. Math. Soc. 124 (1996) 2977-2991. MR 1343676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Shreeram S. Abhyankar. Again nice equations for nice groups. Proc. Amer. Math. Soc. 124 (1996) 2967-2976. MR 1343675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Alexandre V. Borovik, Laszlo Pyber and Aner Shalev. Maximal subgroups in finite and profinite groups. Trans. Amer. Math. Soc. 348 (1996) 3745-3761. MR 1360222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Shreeram S. Abhyankar. Further Nice Equations for Nice Groups. Trans. Amer. Math. Soc. 348 (1996) 1555-1577. MR 1348146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Mark R. Sepanski. $L\sb 2(q)$ and the rank two Lie groups: their construction in light of Kostant's conjecture . Trans. Amer. Math. Soc. 347 (1995) 3983-4021. MR 1308021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Wu Jie Shi. A characterization of Suzuki's simple groups . Proc. Amer. Math. Soc. 114 (1992) 589-591. MR 1074758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Shreeram S. Abhyankar. Galois theory on the line in nonzero characteristic . Bull. Amer. Math. Soc. 27 (1992) 68-133. MR 1118002.
Abstract, references, and article information   
View Article: PDF

[60] Nobuo Iiyori and Hiroyoshi Yamaki. On a conjecture of Frobenius. Bull. Amer. Math. Soc. 25 (1991) 413-416. MR 1102753.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 68 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia